

LEADERSHIP SUMMIT AGENDA



THURSDAY, NOV 2, 2023



8:45 AM - 4:00 PM

Event	Key Points	Time
Breakfast Included at Hotel	Hotel The Porter Portland 1355 SW 2nd Avenue Portland, Oregon 97201	7am- 8:15am
Travel to Portland IPA Location for Retreat (10-15 min drive)	2701 NW Vaughn St. #274 Portland, Oregon 97210 Coffee Bar & Light Refreshments	8:15am
Welcome	High level welcome	8:45am – 9am
Foundations of VBC Success	The Building Blocks	9am – 9:50am
Break		10 min
Health Endeavors	The Power of Insights	10am - 11:05am
Break		10 min
SignalLamp	Personalized Care Management	11:15am - 12:15pm
Lunch		60 min
ApolloMed – Yubin Parks	Irresistible VBC: Do I really need to get on VBC?	1:15pm - 2:15pm
Break		15 min
Risk Adjustment	A Foundation of VBC Structure	2:30pm - 3pm
ACO Visioning & Wrap Up	Strategies for the Future	3:00pm - 4:00pm
Travel back to Hotel	The Porter Portland 1355 SW 2nd Avenue Portland, Oregon 97201	4pm - 4:30pm
Rooftop Reception	Appetizers & Happy Hour	5pm - 6:30pm